Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 433, NWS Norman, OK

August 18, 20124 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 18, 2012, 11:24 AM CDT for 4 counties in Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2012, 11:24 AM CDT (16:24 UTC)
Expired
Aug 18, 2012, 12:00 PM CDT
In force
36 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Blaine County, OK, Dewey County, OK, Kingfisher County, OK, Major County, OK

The radar

The Vance AFB radar (KVNX), 83 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 4.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2012-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2012-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1630 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

846 
WUUS54 KOUN 181624
SVROUN
OKC011-043-073-093-181730-
/O.NEW.KOUN.SV.W.0433.120818T1624Z-120818T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1124 AM CDT SAT AUG 18 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLAINE COUNTY IN NORTHWEST OKLAHOMA...
  NORTHEASTERN DEWEY COUNTY IN NORTHWEST OKLAHOMA...
  EXTREME WESTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
  EXTREME SOUTHWESTERN MAJOR COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 1230 PM CDT

* AT 1122 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
  LOCATED 5 MILES SOUTHEAST OF ORION...MOVING SOUTHEAST AT 25 MPH.
  ANOTHER STRONG TO SEVERE STORM WAS DEVELOPING 8 MILES SOUTHEAST OF 
  CANTON MOVING SOUTHEAST AT 25 MPH. THIS STORM IS ALSO CAPABLE OF 
  PRODUCING UP TO QUARTER SIZE HAIL. 


* LOCATIONS IMPACTED INCLUDE...
  WATONGA...OKEENE...CANTON...LONGDALE...HITCHCOCK...GREENFIELD...
  CANTON LAKE...EAGLE CITY...HOMESTEAD AND SOUTHARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3616 9820 3576 9820 3571 9846 3615 9885
      3627 9868
TIME...MOT...LOC 1622Z 320DEG 22KT 3617 9871 

$$
2 follow-up statements
963 
WWUS54 KOUN 181643
SVSOUN

SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1142 AM 
CDT SAT AUG 18 2012

OKC093-181740-
/O.CAN.KOUN.SV.W.0433.000000T0000Z-120818T1730Z/
MAJOR OK-
1143 AM CDT SAT AUG 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN MAJOR
COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS 
MOVED OUT OF THE WARNED AREA. THE WARNING HAS BEEN CANCELLED.

LAT...LON 3616 9820 3576 9820 3571 9846 3609 9880
      3610 9880 3615 9858
TIME...MOT...LOC 1642Z 315DEG 26KT 3608 9860 

$$

OKC011-043-073-181730-
/O.CON.KOUN.SV.W.0433.000000T0000Z-120818T1730Z/
BLAINE OK-KINGFISHER OK-DEWEY OK-
1143 AM CDT SAT AUG 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM
CDT FOR BLAINE...EXTREME WESTERN KINGFISHER AND EASTERN DEWEY
COUNTIES...

AT 1138 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CANTON...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
WATONGA...OKEENE...CANTON...LONGDALE...HITCHCOCK...GREENFIELD...
CANTON LAKE...EAGLE CITY...HOMESTEAD AND SOUTHARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3616 9820 3576 9820 3571 9846 3609 9880
      3610 9880 3615 9858
TIME...MOT...LOC 1638Z 315DEG 26KT 3608 9860 

$$
866 
WWUS54 KOUN 181700
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT SAT AUG 18 2012

OKC011-073-043-181709-
/O.CAN.KOUN.SV.W.0433.000000T0000Z-120818T1730Z/
BLAINE OK-KINGFISHER OK-DEWEY OK-
1200 PM CDT SAT AUG 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR BLAINE...EXTREME WESTERN
KINGFISHER AND EASTERN DEWEY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO
LONGER SEVERE. THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER
SMALL HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3616 9820 3576 9820 3571 9846 3609 9880
      3610 9880 3615 9858
TIME...MOT...LOC 1659Z 320DEG 22KT 3608 9860 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 10:24 AM CDT, 1 hour earlier.

Area forecast discussion, Aug 18, 10:24 AM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1024 AM CDT SAT AUG 18 2012

.UPDATE...
A QUICK UPDATE WILL BE SENT TO ADJUST POPS A BIT THROUGH THIS
MORNING.

&&

.DISCUSSION...
SEVERAL AREAS/CLUSTERS OF SHOWERS AND THUNDERSTORMS ARE PRESENT
THIS MORNING ACROSS OKLAHOMA. ONE IS CURRENTLY MOVING INTO THE
NORTHERN AND WESTERN PARTS OF THE OKC METRO FROM THE NORTHWEST.
ANOTHER EXTENDS FROM JUST EAST OF KTLX...SOUTHEAST THROUGH ATOKA
COUNTY. THE LAST ONE WAS LOCATED OVER NORTHWESTERN OKLAHOMA.
EXPECT THE SEVERE THREAT WILL INCREASE LATER THIS AFTERNOON WERE
POCKETS OF INSTABILITY CAN DEVELOP...WHICH APPEARS IT MAY BE
ACROSS WESTERN AND SOUTHWESTERN OKLAHOMA. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN THREATS. POPS WERE ADJUSTED THROUGH 18Z TO
REFLECT CURRENT TRENDS...BUT NO OTHER SIGNIFICANT CHANGES WERE
MADE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  86  65  84  61 /  60  50  20   0
HOBART OK         88  65  86  61 /  60  50  20   0
WICHITA FALLS TX  90  70  88  62 /  60  60  20   0
GAGE OK           83  58  84  53 /  70  30  10   0
PONCA CITY OK     82  61  84  58 /  70  30  10   0
DURANT OK         88  70  83  62 /  60  60  40  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

03/01
Hazardous weather outlook, Aug 18, 4:55 AM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
455 AM CDT SAT AUG 18 2012

OKZ004>048-050>052-TXZ083>090-181700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
455 AM CDT SAT AUG 18 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA INCLUDES ALL OF OKLAHOMA AND WESTERN NORTH
TEXAS SOUTH AND WEST OF A LINE FROM BRAMAN TO PONCA CITY.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 11 AM
THROUGH 10 PM.

IMPACTS...
LARGE HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 70 MPH WILL
BE THE MAIN HAZARDS...ALONG WITH LOCALLY HEAVY RAINFALL WHICH MAY
CAUSE FLOODING IN LOW LYING AREAS AND AREAS OF POOR DRAINAGE. LARGE
HAIL MAY CAUSE DAMAGE TO TENDER VEGETATION AND AUTOMOBILES.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS EARLY THIS
AFTERNOON THROUGH THIS EVENING.

DISCUSSION...
SCATTERED SHOWERS AND A FEW THUNDERSTORMS CONTINUE THIS MORNING
ACROSS PARTS OF NORTHERN...CENTRAL...AND SOUTHERN OKLAHOMA. THESE
SHOWERS AND STORMS WILL LIKELY PERSIST THROUGH MID
MORNING...PRODUCING GUSTY WINDS...BRIEF HEAVY RAINFALL...AND
OCCASIONAL LIGHTNING. NO SEVERE THUNDERSTORMS ARE EXPECTED WITH THIS
ACTIVITY...BUT THE SEVERE THREAT WILL INCREASE THROUGH LATE MORNING
AND EARLY AFTERNOON.

LATER TODAY...A POTENT UPPER LEVEL SYSTEM WILL MOVE INTO THE
SOUTHERN PLAINS. AS THIS OCCURS...A WARM FRONT WILL LIFT NORTHWARD
ALLOWING MOISTURE AND INSTABILITY TO BUILD ACROSS PARTS OF NORTHERN
AND WESTERN OKLAHOMA...AND WESTERN NORTH TEXAS. AS WEAK CAPPING
ERODES EARLY TODAY...SHOWERS AND STORMS WILL DEVELOP FIRST ACROSS
WESTERN KANSAS...AND ACCELERATE SOUTHEASTWARD INTO NORTHWEST
OKLAHOMA. IMPRESSIVE UPPER LEVEL WINDS WILL DRIVE A COLD
FRONT AND GROWING COMPLEX OF THUNDERSTORMS SOUTHWARD THROUGH
OKLAHOMA AND NORTH TEXAS THROUGH THE EVENING HOURS. WITH MODERATE
INSTABILITY AND FAVORABLE UPPER LEVEL WINDS FOR SUSTAINED
THUNDERSTORMS...SEVERE STORMS ARE EXPECTED...WITH AN INCREASING
THREAT OF LARGE HAIL AND DESTRUCTIVE WINDS FROM EARLY THIS AFTERNOON
THROUGH TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY AUG 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH SUNDAY MORNING ACROSS
SOUTHERN OKLAHOMA AS A COLD FRONT PUSHES SOUTHWARD. A FEW SEVERE
STORMS WILL BE POSSIBLE WITH THIS ACTIVITY AS THE FRONT CLEARS THE
AREA...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. SHOWERS AND
STORMS WILL AGAIN BE POSSIBLE MONDAY NIGHT THROUGH TUESDAY NIGHT AS
AN UPPER DISTURBANCE APPROACHES THE AREA...WITH ANOTHER DISTURBANCE
SET TO MOVE INTO OKLAHOMA AND NORTH TEXAS THURSDAY INTO FRIDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
NOON TODAY...AND FREQUENT UPDATES MAY BE REQUIRED AS MORE DETAILS
EMERGE REGARDING SEVERE WEATHER POTENTIAL.

AUSTIN

In the hours before

Special weather statement, Aug 18, 9:36 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
936 AM CDT SAT AUG 18 2012

OKZ019-025-026-181500-
LOGAN OK-LINCOLN OK-OKLAHOMA OK-
936 AM CDT SAT AUG 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...WEST
CENTRAL LINCOLN AND NORTHEASTERN OKLAHOMA COUNTIES UNTIL 1000 AM
CDT...

AT 933 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ARCADIA...
MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
LUTHER AND ARCADIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3560 9742 3572 9744 3582 9713 3559 9707
TIME...MOT...LOC 1433Z 258DEG 11KT 3566 9738
Special weather statement, Aug 18, 9:41 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
941 AM CDT SAT AUG 18 2012

OKZ004-005-010-181530-
HARPER OK-WOODWARD OK-WOODS OK-
941 AM CDT SAT AUG 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARPER...
NORTHEASTERN WOODWARD AND WOODS COUNTIES UNTIL 1030 AM CDT...

AT 935 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES
SOUTHEAST OF SITKA...MOVING SOUTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WAYNOKA...FREEDOM...AVARD AND CAMP HOUSTON.

LAT...LON 3699 9860 3650 9891 3699 9963 3700 9937
TIME...MOT...LOC 1435Z 305DEG 35KT 3706 9956
Special weather statement, Aug 18, 9:57 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 957 AM
CDT SAT AUG 18 2012

OKZ018>020-024>026-181545-
LOGAN OK-LINCOLN OK-OKLAHOMA OK-KINGFISHER OK-PAYNE OK-CANADIAN OK-
957 AM CDT SAT AUG 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...NORTHWESTERN LINCOLN...
NORTHWESTERN OKLAHOMA...SOUTHEASTERN KINGFISHER...SOUTHWESTERN
PAYNE AND NORTHEASTERN CANADIAN COUNTIES UNTIL 1045 AM CDT...

AT 953 AM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM NEAR LANGSTON
TO NEAR OKARCHE MOVING SOUTHEAST AT 25 MPH. WIND GUSTS TO 45
MPH...BRIEF HEAVY RAIN AND FREQUENT LIGHTNING CAN BE EXPECTED. SMALL
HAIL WILL ALSO BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
EDMOND...GUTHRIE...THE VILLAGE...WARR ACRES...NICHOLS HILLS...
PIEDMONT...PERKINS...LANGSTON...CASHION...RIPLEY...COYLE...ARCADIA...
CIMARRON CITY...CEDAR VALLEY...MERIDIAN...NAVINA AND SEWARD.

LAT...LON 3600 9677 3547 9759 3572 9794 3610 9730
TIME...MOT...LOC 1453Z 305DEG 18KT 3588 9752
Special weather statement, Aug 18, 10:21 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1021 AM
CDT SAT AUG 18 2012

OKZ019-024>026-181600-
LOGAN OK-LINCOLN OK-OKLAHOMA OK-CANADIAN OK-
1021 AM CDT SAT AUG 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...LINCOLN...
OKLAHOMA AND EASTERN CANADIAN COUNTIES UNTIL 1100 AM CDT...

AT 1018 AM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM FROM 5 MILES
SOUTHEAST OF MERIDIAN TO 4 MILES SOUTHEAST OF PIEDMONT AND
WERE MOVING SOUTHEAST AT 40 MPH. WIND GUSTS OF 40 TO 50 MPH...BRIEF
HEAVY DOWPOURS AND FREQUENT LIGHTNING CAN BE EXPECTED. SMALL HAIL
WILL ALSO BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...MIDWEST CITY...DEL CITY...YUKON...BETHANY...
MUSTANG...THE VILLAGE...WARR ACRES...CHOCTAW...HARRAH...NICHOLS
HILLS...SPENCER...PIEDMONT...CHANDLER...JONES...NICOMA PARK...
DAVENPORT...WELLSTON AND CARNEY.

LAT...LON 3559 9682 3546 9719 3538 9760 3538 9767
      3535 9773 3563 9781 3590 9718 3593 9662
      3586 9662
TIME...MOT...LOC 1518Z 276DEG 35KT 3578 9717 3561 9767
Special weather statement, Aug 18, 10:26 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1026 AM CDT SAT AUG 18 2012

OKZ004-005-010-181615-
HARPER OK-WOODWARD OK-WOODS OK-
1026 AM CDT SAT AUG 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARPER...
NORTHEASTERN WOODWARD AND SOUTHWESTERN WOODS COUNTIES UNTIL 1115
AM CDT...

AT 1022 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST
OF FREEDOM...MOVING SOUTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WAYNOKA.

LAT...LON 3657 9880 3641 9935 3670 9952 3682 9928
TIME...MOT...LOC 1522Z 308DEG 23KT 3672 9930
Special weather statement, Aug 18, 11:16 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1116 AM CDT SAT AUG 18 2012

OKZ011-015-017-181645-
BLAINE OK-DEWEY OK-MAJOR OK-
1116 AM CDT SAT AUG 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE...EASTERN
DEWEY AND SOUTHWESTERN MAJOR COUNTIES UNTIL 1145 AM CDT...

AT 1112 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ORION...
MOVING SOUTH AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CANTON...OAKWOOD...CANTON LAKE...EAGLE CITY...ORION AND HUCMAC.

LAT...LON 3629 9870 3586 9839 3582 9882 3622 9891
TIME...MOT...LOC 1612Z 338DEG 41KT 3624 9880

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 6:36 AM CDTSpecial Weather StatementOUNHarper24 min
Aug 18, 7:08 AM CDTSpecial Weather StatementOUNWoods52 min
Aug 18, 7:57 AM CDTSpecial Weather StatementOUNAlfalfa, Major, Woods48 min
Aug 18, 8:12 AM CDTSpecial Weather StatementOUNHarper33 min
Aug 18, 8:25 AM CDTSpecial Weather StatementOUNGarfield, Kay, Major50 min
Aug 18, 8:31 AM CDTSpecial Weather StatementOUNOklahoma29 min
Aug 18, 8:42 AM CDTSpecial Weather StatementOUNOklahoma33 min
Aug 18, 9:16 AM CDTSpecial Weather StatementOUNKingfisher, Logan44 min
Aug 18, 9:36 AM CDTSpecial Weather StatementOUNOklahoma24 min
Aug 18, 9:41 AM CDTSpecial Weather StatementOUNWoods49 min
Aug 18, 9:57 AM CDTSpecial Weather StatementOUNLogan48 min
Aug 18, 10:21 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma39 min
Aug 18, 10:26 AM CDTSpecial Weather StatementOUNWoodward49 min
Aug 18, 10:45 AM CDTSevere Thunderstorm WarningOUNWoodward32 min
Aug 18, 11:16 AM CDTSpecial Weather StatementOUNBlaine29 min
Aug 18, 12:21 PM CDTSpecial Weather StatementOUNBlaine, Canadian39 min
Aug 18, 12:52 PM CDTSpecial Weather StatementOUNCaddo, Canadian, Cleveland, Oklahoma53 min
Aug 18, 12:56 PM CDTSpecial Weather StatementOUNGarvin64 min
Aug 18, 2:01 PM CDTSpecial Weather StatementOUNCarter, Jefferson44 min
Aug 18, 2:22 PM CDTSpecial Weather StatementOUNTillman38 min
Aug 18, 2:27 PM CDTSpecial Weather StatementOUNTillman33 min
Aug 18, 2:42 PM CDTSpecial Weather StatementOUNStephens33 min
Aug 18, 2:56 PM CDTSpecial Weather StatementOUNLove49 min
Aug 18, 3:16 PM CDTSpecial Weather StatementOUNStephens29 min
Aug 18, 3:22 PM CDTSpecial Weather StatementOUNCotton23 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.